PuSH - Publikationsserver des Helmholtz Zentrums München

Interpolatory multiscale representation for functions between manifolds.

SIAM J. Math. Anal. 44, 162-191 (2012)
Verlagsversion Volltext DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We investigate interpolatory multiscale transformations for functions between manifolds which are based on interpolatory subdivision rules. We characterize the Holder-Zygmund smoothness of a function between manifolds in terms of the coefficient decay w.r.t. this multiscale transform.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter nonlinear subdivision; irregular vertex; interpolatory multiscale transform
ISSN (print) / ISBN 0036-1410
e-ISSN 1095-7154
Quellenangaben Band: 44, Heft: 1, Seiten: 162-191 Artikelnummer: , Supplement: ,
Verlag Society for Industrial and Applied Mathematics (SIAM)
Begutachtungsstatus Peer reviewed